Sangale, Usha K. - A note on Hardy's theorem

hrj:2634 - Hardy-Ramanujan Journal, January 9, 2017, Volume 39
A note on Hardy's theorem

Authors: Sangale, Usha K.

Hardy's theorem for the Riemann zeta-function ζ(s) says that it admits infinitely many complex zeros on the line (s) = 1 2. In this note, we give a simple proof of this statement which, to the best of our knowledge, is new.


Source : oai:HAL:hal-01425570v1
Volume: Volume 39
Published on: January 9, 2017
Submitted on: January 9, 2017
Keywords: Riemann zeta-function,Hardy's theorem,Hardy's Z-function ,2010 Mathematics Subject Classification 11E45 (primary); 11M41 (secondary),[MATH] Mathematics [math]


Share

Browsing statistics

This page has been seen 296 times.
This article's PDF has been downloaded 228 times.